Alert archive / Minnesota / Areal Flood Warnings in 2013
Areal Flood Warning 13, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Jul 14, 2013, 9:55 AM CDT for Goodhue County, Minnesota. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2013, 9:55 AM CDT (14:55 UTC)
- Expired
- Jul 15, 2013, 8:24 PM CDT
- In force
- 34 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
County Goodhue County, MN
The radar
The Minneapolis radar (KMPX), 72 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
835
WGUS43 KMPX 141455
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
955 AM CDT SUN JUL 14 2013
MNC049-150300-
/O.NEW.KMPX.FA.W.0013.130714T1455Z-130715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOODHUE MN-
955 AM CDT SUN JUL 14 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD WARNING FOR...
NORTH CENTRAL GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 1000 PM CDT SUNDAY
* AT 947 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
ALONG THE CANNON RIVER FROM CANNON FALLS TO WELCH. THERE MAY ALSO
BE RISES OBSERVED TODAY ON NORTHERN PORTIONS OF BELLE CREEK IN THE
WARNED AREA. AT 945 AM...FLOODING WAS REPORTED ON COUNTY ROAD 7
NEAR THE WELCH SKI RESORT AND AT THE HIDDEN VALLEY CAMPGROUND. IN
ADDITION...A LOG JAM WAS REPORTED IN THE CITY OF WELCH NEAR THE
INTERSECTION OF COUNTY ROAD 7 AND THE CANNON RIVER. THE RIVER
FLOODING IS DUE TO THE HEAVY RAINFALL THAT FELL ON SATURDAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANNON
FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORTED FLOOD WATERS ARE MOVING DOWN THE CANNON RIVER FROM CANNON
FALLS TO THE MISSISSIPPI RIVER.
&&
LAT...LON 4450 9278 4449 9290 4453 9292 4455 9279
4462 9262 4457 9261 4449 9274
$$
CLF/AJZ/RAH4 follow-up statements
812
WGUS83 KMPX 142332
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
632 PM CDT SUN JUL 14 2013
MNC049-150300-
/O.CON.KMPX.FA.W.0013.000000T0000Z-130715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOODHUE MN-
632 PM CDT SUN JUL 14 2013
...FLOOD WARNING REMAINS IN EFFECT FOR NORTH CENTRAL GOODHUE COUNTY
UNTIL 1000 PM CDT...
AT 630 PM CDT...LOCAL OFFICIALS REPORTED THAT FLOODING CONTINUES
ALONG THE CANNON RIVER FROM CANNON FALLS TO WELCH. EARLIER
TODAY...FLOODING WAS REPORTED ON COUNTY ROAD 7 NEAR THE WELCH SKI
RESORT AND AT THE HIDDEN VALLEY CAMPGROUND. IN ADDITION...A LOG JAM
WAS REPORTED IN THE CITY OF WELCH NEAR THE INTERSECTION OF COUNTY
ROAD 7 AND THE CANNON RIVER. THE RIVER FLOODING IS DUE TO THE HEAVY
RAINFALL THAT FELL ON SATURDAY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANNON FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4450 9278 4449 9290 4453 9292 4455 9279
4462 9262 4457 9261 4449 9274
$$
JLT052
WGUS43 KMPX 150252
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
952 PM CDT SUN JUL 14 2013
MNC049-151500-
/O.EXT.KMPX.FA.W.0013.000000T0000Z-130715T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOODHUE MN-
952 PM CDT SUN JUL 14 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS EXTENDED THE
* FLOOD WARNING FOR...
NORTH CENTRAL GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 1000 AM CDT MONDAY
* AT 945 PM CDT...LOCAL OFFICIALS REPORTED THAT FLOODING CONTINUES
ALONG THE CANNON RIVER FROM CANNON FALLS TO WELCH. EARLIER SUNDAY
MORNING...FLOODING WAS REPORTED ON COUNTY ROAD 7 NEAR THE WELCH
SKI RESORT AND AT THE HIDDEN VALLEY CAMPGROUND. COMPARING THE
RIVER READINGS SUNDAY MORNING AT WELCH...AND CURRENT READINGS AT
945 PM WHICH WERE NEARLY THE SAME...FLOODING ALONG THE CANNON RIVER
NEAR WELCH CONTINUES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...WELCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4450 9278 4449 9290 4453 9292 4455 9279
4462 9262 4457 9261 4449 9274
$$
JLT114
WGUS43 KMPX 151449
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
949 AM CDT MON JUL 15 2013
MNC049-160300-
/O.EXT.KMPX.FA.W.0013.000000T0000Z-130716T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOODHUE MN-
949 AM CDT MON JUL 15 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS EXTENDED THE
* FLOOD WARNING FOR...
NORTH CENTRAL GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 1000 PM CDT MONDAY
* AT 944 AM CDT...LOCAL OFFICIALS REPORTED THAT FLOODING CONTINUES
ALONG THE CANNON RIVER FROM CANNON FALLS TO WELCH TO NEAR RED
WING. ALTHOUGH THE RIVER IS SLOWLY SUBSIDING NEAR WELCH...FLOODING
CONTINUES. TUBING ON THE RIVER HAS BEEN RESTRICTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANNON
FALLS AND WELCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORTED FLOOD WATERS ARE MOVING DOWN THE CANNON RIVER FROM CANNON
FALLS TO THE MISSISSIPPI RIVER.
&&
LAT...LON 4450 9278 4449 9290 4453 9292 4455 9279
4462 9262 4457 9261 4449 9274
$$
CLF/RAH102
WGUS83 KMPX 160124
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
824 PM CDT MON JUL 15 2013
MNC049-160136-
/O.CAN.KMPX.FA.W.0013.000000T0000Z-130716T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOODHUE MN-
824 PM CDT MON JUL 15 2013
...THE FLOOD WARNING THAT WAS IN EFFECT FOR NORTH CENTRAL GOODHUE
COUNTY IS CANCELLED...
AT 820 PM LAW ENFORCEMENT OFFICIALS REPORTED THAT ALL FLOODING
ASSOCIATED WITH RIVERS AND STREAMS IN THE WARNED AREA HAS ENDED. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4450 9278 4449 9290 4453 9292 4455 9279
4462 9262 4457 9261 4449 9274
$$
AZ/JLTWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jul 14, 5:52 AM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 14, 5:52 AM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 552 AM CDT SUN JUL 14 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 345 AM CDT SUN JUL 14 2013 WATER VAPOR IMAGERY SHOWING CENTRAL CONUS UPPER LOW CONTINUE RETROGRADING WEST SOUTH OF THE AREA. SHEARED VORTICITY ACROSS EASTERN MN/WESTERN WI AND SOME WEAK H85 WARM AIR ADVECTION AND MOISTURE TRANSPORT IS ENOUGH TO GENERATE SOME SHOWERS OVER THIS REGION. THIS WEAKENS DURING THE MORNING...BUT VARIOUS HIRES SOLUTIONS CONTINUE SMALL THREAT OF SHOWERS INTO THE MORNING PERIOD. WILL HOLD ONTO THIS THREAT FOR NOW. BETTER OVERALL COVERAGE IN ACTIVITY SHOULD DEVELOP INTO WEST CENTRAL MN THIS MORNING AND LINGER MUCH OF THE DAY PER MODEL TRENDS. RIGHT ENTRANCE REGION OF UPPER JET EVENTUALLY PEELS OFF TO THE EAST OVER SOUTHERN CANADA...BUT THAT MAY FOCUS ACTIVITY BETTER TONIGHT. HIGH TEMPERATURES THIS AFTERNOON WILL BE DEPENDENT ON OVERALL CLOUDS COVERAGE. SOME INDICATIONS OF THINNING CLOUDS INTO THE AFTERNOON OVER THE SOUTHEAST CWA. READINGS ARE EXPECTED TO BE MORE LIMITED TO THE THICKER CLOUDS TO THE NORTHWEST. UPPER RIDGING CONTINUES INTO TONIGHT...WITH THE MAIN RAIN THREAT GRADUALLY SHIFTING FURTHER TO THE NORTH. WILL CONTINUE TREND OF THE PREVIOUS FORECAST FOR TONIGHT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 345 AM CDT SUN JUL 14 2013 THE MAIN STORY FOR THE LONG TERM IS THE LARGE RIDGE MIGRATING FROM THE LOWER GREAT LAKES BACK TOWARD THE ROCKIES BY LATE THIS WEEK. FAIRLY BENIGN WEATHER WILL PREVAIL...ALTHOUGH SMALL CHANCES OF STORMS ARE POSSIBLE TUESDAY AND/OR WEDNESDAY ACROSS CENTRAL MN AND WRN WI WHERE SUBTLE DISTURBANCES RESIDE ON THE PERIPHERY OF THE RIDGE. THE RIDGE WILL SETTLE OVER THE ROCKIES BY LATE WEEK WHICH WILL OPEN THE DOOR FOR WEAK TROUGHINESS TO ENCOMPASS MUCH OF THE GREAT LAKES AND NORTHEAST INTO NEXT WEEKEND. THE TROUGH WILL DRIVE A SURFACE COLD FRONT THROUGH THURSDAY/THURSDAY NIGHT... BRINGING BETTER CHANCES FOR STORMS DURING THIS PERIOD. HEAT AND HUMIDITY WILL BUILD FOR MUCH OF THE WEEK. 925 MB TEMPS RISE INTO THE MID 20S TUESDAY/WEDNESDAY...AND POSSIBLY UPPER 20S BY THURSDAY. HIGHS SHOULD EASILY TOP 90 OVER MUCH OF THE AREA FROM TUESDAY THROUGH THURSDAY WITH SOME MID 90S POSSIBLE. DEW POINTS NEAR 70 WILL MAINTAIN HEAT INDICES IN THE 95 TO 101 RANGE DAILY. LOWS WILL NOT DROP OFF TOO MUCH AND COULD STAY IN THE 75 TO 80 DEGREE RANGE IN THE TWIN CITIES METRO TUESDAY AND WEDNESDAY NIGHTS. WILL PROBABLY NEED HEAT HEADLINES AT SOME POINT...BUT UNCERTAINTY INCREASES FROM WEDNESDAY AND BEYOND WITH THE THREAT FOR MORE WIDESPREAD CONVECTION AND COOLING OUTFLOW BOUNDARIES. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 540 AM CDT SUN JUL 14 2013 CONVECTION FILLING IN TO THE NORTHWEST. SHOULD AFFECT MAINLY KAXN THROUGH THE MORNING. MODELS SUGGEST FURTHER DEVELOPMENT OVERNIGHT AND WILL MENTION SHRA AFTER 06Z MON AT KAXN AS WELL. KSTC/KRWF ON THE EDGE OF DEVELOPMENT WITH KSTC TOO CLOSE TO CALL. MENTIONED A TEMPO THUNDER PERIOD IN THE MORNING. REMAINDER OF THE REGION SHOULD REMAIN VFR DURING THE PERIOD. SOUTHEAST TO SOUTH WINDS GENERALLY 10 KNOTS OR LESS. KMSP... SOME ACCAS AROUND EARLY THEN SHOULD GRADUALLY MOVE THROUGH TO THE NORTHWEST. VFR EXPECTED DURING THE DURATION OF THE FORECAST. SOUTHEAST/SOUTH WINDS GENERALLY 10 KNOTS OR LESS. /OUTLOOK FOR KMSP/ MON...VFR. WINDS S 5-10 KT. TUE...VFR. WINDS SW 5-10 KT. WED...VFR. WINDS SW 5-10 KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...DWE LONG TERM...BORGHOFF AVIATION...DWE
Hazardous weather outlook, Jul 14, 4:17 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 417 AM CDT SUN JUL 14 2013 MNZ041>045-047>062-064>069-073>076-082-083-091-150930- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-YELLOW MEDICINE- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-REDWOOD-BROWN-NICOLLET- LE SUEUR-WATONWAN-BLUE EARTH-MARTIN- 417 AM CDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT...ESPECIALLY ACROSS WEST CENTRAL MINNESOTA. HEAVY RAINFALL AND LOCALIZED FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD DURING THE MIDDLE OF THIS WEEK AS HIGHS CLIMB INTO THE 90S. HEAT INDICES COULD EXCEED 100 DEGREES AND EXCESSIVE HEAT WARNINGS OR HEAT ADVISORIES MAY BE NEEDED. THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN WEDNESDAY AND WEDNESDAY NIGHT...EXPANDING ACROSS THE REST OF THE AREA THURSDAY INTO EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... REPORTS OF EXCESSIVE RAINFALL WOULD BE APPRECIATED TODAY AND TONIGHT. MNZ063-070-077-078-084-085-092-093-WIZ014>016-023>028-150930- WASHINGTON-DAKOTA-RICE-GOODHUE-WASECA-STEELE-FARIBAULT-FREEBORN- POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 417 AM CDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD DURING THE MIDDLE OF THIS WEEK AS HIGHS CLIMB INTO THE 90S. HEAT INDICES COULD EXCEED 100 DEGREES AND EXCESSIVE HEAT WARNINGS OR HEAT ADVISORIES MAY BE NEEDED. THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN WEDNESDAY AND WEDNESDAY NIGHT...EXPANDING ACROSS THE REST OF THE AREA THURSDAY INTO EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. BORGHOFF
In the hours before
Local storm report, Jul 14, 5:48 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
548 AM CDT SUN JUL 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HEAVY RAIN 3 NW WATSON 45.04N 95.84W
07/14/2013 M2.00 INCH CHIPPEWA MN TRAINED SPOTTER
TWO INCHES OF RAIN FELL IN ONLY 35 MINUTES. HEAVY RAIN
CONTINUES.
&&
BORGHOFFLocal storm report, Jul 14, 6:32 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
632 AM CDT SUN JUL 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM HEAVY RAIN 3 NW WATSON 45.04N 95.84W
07/14/2013 M2.50 INCH CHIPPEWA MN TRAINED SPOTTER
&&
AJZLocal storm report, Jul 14, 8:58 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 AM CDT SUN JUL 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM HEAVY RAIN 2 W RICHFIELD 44.88N 93.32W
07/13/2013 M1.43 INCH HENNEPIN MN TRAINED SPOTTER
MINOR STREET FLOODING ON HIGHWAY 62 BETWEEN PENN AND
XERXES.
0639 AM FLASH FLOOD 1 S PRIOR LAKE 44.71N 93.43W
07/13/2013 SCOTT MN TRAINED SPOTTER
ROAD CLOSED DUE TO WATER. VEHICLE ALSO STALLED.
0650 AM HEAVY RAIN EDEN PRAIRIE 44.85N 93.46W
07/13/2013 M4.50 INCH HENNEPIN MN TRAINED SPOTTER
READING TAKEN BY FORMER NWS EMPLOYEE.
0651 AM FLASH FLOOD 2 WNW SHAKOPEE 44.78N 93.51W
07/13/2013 SCOTT MN TRAINED SPOTTER
THREE FEET OF WATER COVERING ROADWAY WITH STALLED
VEHICLES BLOCKING ROAD.
0700 AM HEAVY RAIN CHANHASSEN 44.86N 93.56W
07/13/2013 M2.94 INCH CARVER MN NWS EMPLOYEE
MEASURED AT THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
0700 AM FLASH FLOOD LAKEVILLE 44.68N 93.24W
07/13/2013 DAKOTA MN LAW ENFORCEMENT
DODD BLVD NEAR 194TH ST CLOSED BETWEEN 7 AM AND 10 AM DUE
TO FOUR FEET OF WATER OVER THE ROAD. NORTH CREEK OF THE
VERMILLION ALSO NEAR TOP OF ITS BANKS.
0700 AM HEAVY RAIN EDEN PRAIRIE 44.85N 93.46W
07/13/2013 M4.53 INCH HENNEPIN MN ASOS
MEASURED AT FLYING CLOUD AIRPORT.
0715 AM FLASH FLOOD PRIOR LAKE 44.73N 93.43W
07/13/2013 SCOTT MN TRAINED SPOTTER
TWELVE INCHES OF WATER OVER DAKOTA PARKWAY NEAR LITTLE
SIX CASINO. COUNTY ROAD 21 ALSO FLOODED BETWEEN GRAINWOOD
AND EAU CLAIRE AVE.
0717 AM HEAVY RAIN 3 S CRYSTAL BAY 44.63N 93.37W
07/13/2013 M5.00 INCH SCOTT MN TRAINED SPOTTER
OCCURRED IN NEW MARKET TOWNSHIP.
0718 AM FLASH FLOOD 1 SSE SAVAGE 44.74N 93.35W
07/13/2013 SCOTT MN TRAINED SPOTTER
ROAD CLOSED DUE TO FLOODING.
0741 AM HEAVY RAIN BLOOMINGTON 44.83N 93.32W
07/13/2013 M3.60 INCH HENNEPIN MN TRAINED SPOTTER
OCCURRED NEAR INTERSECTION OF 102ND AND CHICAGO IN SE
PORTION OF CITY.
0745 AM HEAVY RAIN EDINA 44.89N 93.36W
07/13/2013 M4.25 INCH HENNEPIN MN PUBLIC
0745 AM HEAVY RAIN 2 W PRIOR LAKE 44.73N 93.47W
07/13/2013 M4.30 INCH SCOTT MN NWS EMPLOYEE
0755 AM FLASH FLOOD 5 SW NEW MARKET 44.52N 93.42W
07/13/2013 RICE MN TRAINED SPOTTER
EIGHT TO TEN INCHES OF WATER COVERING DALTON AVENUE WITH
DITCHES OVERFLOWING.
0800 AM HEAVY RAIN SHAKOPEE 44.77N 93.48W
07/13/2013 M4.15 INCH SCOTT MN PUBLIC
0805 AM FLASH FLOOD 4 SE NEW MARKET 44.53N 93.29W
07/13/2013 RICE MN TRAINED SPOTTER
PART OF CANBY AVE NORTH OF 38TH ST WEST WASHING AWAY.
SEVERAL ROADS IN THIS AREA HAVE WATER OVER THEM.
0805 AM HEAVY RAIN 2 SSE MINNEAPOLIS 44.94N 93.25W
07/13/2013 M3.00 INCH HENNEPIN MN TRAINED SPOTTER
SOME STREET FLOODING...A FEW CARS INUNDATED PAST THEIR
WHEEL WELLS.
0810 AM HEAVY RAIN FARMINGTON 44.66N 93.18W
07/13/2013 M3.30 INCH DAKOTA MN PUBLIC
0820 AM HEAVY RAIN MONTGOMERY 44.44N 93.58W
07/13/2013 M2.01 INCH LE SUEUR MN TRAINED SPOTTER
0828 AM FLASH FLOOD WELLS 43.74N 93.73W
07/13/2013 FARIBAULT MN LAW ENFORCEMENT
SEVEN TO EIGHT INCHES OF WATER REPORTED OVER SEVERAL
ROADS IN TOWN.
0830 AM FLASH FLOOD 5 WNW NORTHFIELD 44.48N 93.26W
07/13/2013 DAKOTA MN TRAINED SPOTTER
ABOUT A FOOT OF WATER OVER COUNTY ROAD 19 ABOUT A QUARTER
MILE EAST OF I-35
0830 AM FLASH FLOOD 1 SW DUNDAS 44.42N 93.22W
07/13/2013 RICE MN TRAINED SPOTTER
BASEMENT WALL COLLASPED SW CORNER OF KOLB DR AND WEST AVE
W...TIME EST. DAMAGE NOT VISIBLE UNTIL WATER RECEDED.
FLOODING WAS LOCAL NOT FROM THE CANNON RIVER.
0835 AM HEAVY RAIN LE CENTER 44.39N 93.73W
07/13/2013 M3.25 INCH LE SUEUR MN EMERGENCY MNGR
0840 AM HEAVY RAIN NORTHFIELD 44.45N 93.17W
07/13/2013 M4.75 INCH RICE MN TRAINED SPOTTER
0845 AM HEAVY RAIN NORTHFIELD 44.45N 93.17W
07/13/2013 M4.00 INCH RICE MN EMERGENCY MNGR
0845 AM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN LAW ENFORCEMENT
STREET FLOODING IN TOWN
0845 AM FLASH FLOOD 5 N FARIBAULT 44.37N 93.27W
07/13/2013 RICE MN LAW ENFORCEMENT
A FOOT OF WATER OVER I-35 IN SPOTS BETWEEN 150TH STREET
AND MILLERSBURG BLVD.
0847 AM FLASH FLOOD 5 W NORTHFIELD 44.45N 93.27W
07/13/2013 RICE MN TRAINED SPOTTER
APPROXIMATELY 2 FEET OF WATER OVER HOLK OAK AVE NEAR THE
INTERSECTION OF HWY 19 AND HOLY OAK AVE.
0850 AM HEAVY RAIN MAPLE PLAIN 45.01N 93.66W
07/13/2013 M4.10 INCH HENNEPIN MN TRAINED SPOTTER
0859 AM FLASH FLOOD NEW MARKET 44.57N 93.35W
07/13/2013 SCOTT MN EMERGENCY MNGR
XERXES AVE IMPASSABLE APPROXIMATELY 2 MILES SOUTH OF
COUNTY ROAD 2.
0900 AM FLASH FLOOD DUNDAS 44.43N 93.20W
07/13/2013 RICE MN TRAINED SPOTTER
10 TO 15 FT OF RR BRIDGE TRUSTLE ERODED NEAR CR 1 AND
KOLD DR. TIME ESTIMATED. FLOODING NOT FROM THE CANNON
RIVER.
0900 AM FLASH FLOOD DUNDAS 44.43N 93.20W
07/13/2013 RICE MN TRAINED SPOTTER
100 YDS OF DUNDAS BLVD FLOODED JUST NORTH OF TOWN. TIME
ESTIMATED FLOODING FROM CULVERTS NOT THE CANNON RIVER.
0900 AM HEAVY RAIN ST LOUIS PARK 44.95N 93.36W
07/13/2013 M3.93 INCH HENNEPIN MN COCORAHS
BETWEEN MIDNIGHT AND 9 AM
0905 AM HEAVY RAIN BURNSVILLE 44.76N 93.28W
07/13/2013 M4.47 INCH DAKOTA MN NWS EMPLOYEE
0907 AM HEAVY RAIN NERSTRAND 44.34N 93.06W
07/13/2013 M3.90 INCH RICE MN TRAINED SPOTTER
0909 AM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN TRAINED SPOTTER
SIX TO TWELVE INCHES OF WATER OVER HIGHWAY 3...NEAR
INTERSECTION OF HIGHWAY 3 AND HONEY LOCUST DRIVE.
APPROXIMATELY 200 YARDS OF ROADWAY AFFECTED.
0920 AM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN TRAINED SPOTTER
SEVERAL INCHES OF WATER OVER JEFFERSON PARKWAY. FLOODED
ROADWAYS NOTED OVER SEVERAL LOCATIONS IN CITY.
0920 AM HEAVY RAIN 3 S CRYSTAL BAY 44.63N 93.37W
07/13/2013 M6.69 INCH SCOTT MN TRAINED SPOTTER
0920 AM FLASH FLOOD DUNDAS 44.43N 93.20W
07/13/2013 RICE MN EMERGENCY MNGR
TWO HOMES BEING EVACUATED BY FIRE DEPT. ROADWAY
IMPASSABLE ON DUNDAS BLVD NEAR INTERSECTION WITH HESTER
STREET.
0928 AM HEAVY RAIN RICHFIELD 44.88N 93.28W
07/13/2013 M3.80 INCH HENNEPIN MN TRAINED SPOTTER
0929 AM HEAVY RAIN KENYON 44.27N 92.99W
07/13/2013 M1.90 INCH GOODHUE MN TRAINED SPOTTER
CUL-DE-SAC IN NNW PORTION OF TOWN UNDER 4 INCHES OF
WATER.
0930 AM HEAVY RAIN SSE EDEN PRAIRIE 44.85N 93.45W
07/13/2013 M5.24 INCH HENNEPIN MN COCORAHS
LOCAL CREEKS OUT OF THEIR BANKS.
0930 AM HEAVY RAIN WASECA 44.08N 93.50W
07/13/2013 E2.60 INCH WASECA MN COUNTY OFFICIAL
WATER OVER CURBS NEAR INTERSECTION OF 7TH AVENUE AND 2ND
STREET.
0930 AM HEAVY RAIN PRIOR LAKE 44.73N 93.43W
07/13/2013 M4.95 INCH SCOTT MN TRAINED SPOTTER
MEASURED AT MDEWAKANTON FIRE STATION.
0930 AM HEAVY RAIN MINNEAPOLIS 44.96N 93.27W
07/13/2013 E2.50 INCH HENNEPIN MN PUBLIC
BIKE PATH BETWEEN HARRIET AND MINNEHAHAH FALLS UNDER ONE
TO TWO FEET OF WATER.
0944 AM HEAVY RAIN 3 WNW EXCELSIOR 44.95N 93.62W
07/13/2013 M4.88 INCH HENNEPIN MN TRAINED SPOTTER
RAIN OCCURRED IN TONKA BAY.
0947 AM FLASH FLOOD DUNDAS 44.43N 93.20W
07/13/2013 RICE MN TRAINED SPOTTER
3 TO 4 FT OF WATER OVER WEST AVENUE JUST WEST OF
INTERSECTION OF WEST AVENUE AND FOREST AVENUE. SEVERAL
HOMES IN THIS AREA SURROUNDED BY WATER.
0948 AM HEAVY RAIN NERSTRAND 44.34N 93.06W
07/13/2013 M4.80 INCH RICE MN TRAINED SPOTTER
SEVERAL INCHES OF WATER OVER COUNTRY ROAD 246 ON EAST
SIDE OF CITY.
0950 AM HEAVY RAIN MONTICELLO 45.30N 93.80W
07/13/2013 M2.75 INCH WRIGHT MN TRAINED SPOTTER
1000 AM HEAVY RAIN OWATONNA 44.09N 93.22W
07/13/2013 M2.92 INCH STEELE MN TRAINED SPOTTER
1000 AM HEAVY RAIN MINNESOTA LAKE 43.84N 93.83W
07/13/2013 E2.50 INCH FARIBAULT MN COUNTY OFFICIAL
FIRE DEPT PUMPED WATER OUT OF INTERSECTION OF LAKE STREET
AND HIGHWAY 22. TWO TO THREE INCHES OF WATER WERE NOTED
OVER THIS INTERSECTION.
1027 AM FLASH FLOOD 2 S DUNDAS 44.40N 93.20W
07/13/2013 RICE MN TRAINED SPOTTER
APPROXIMATELY ONE FOOT OF WATER OVER ROAD AT INTERSECTION
OF DUNDAS BLVD AND 130TH STREET.
1113 AM HEAVY RAIN GLENVILLE 43.57N 93.28W
07/13/2013 M3.60 INCH FREEBORN MN TRAINED SPOTTER
1134 AM HEAVY RAIN NORTHFIELD 44.45N 93.17W
07/13/2013 E5.05 INCH RICE MN TRAINED SPOTTER
CANON RIVER PARTIALLY FLOODING SMALL PORTION OF AMES PARK
NEAR INTERSECTION OF WATER STREET AND HIGHWAY 19.
1219 PM HEAVY RAIN 3 WSW MARYSTOWN 44.70N 93.59W
07/13/2013 M3.80 INCH SCOTT MN TRAINED SPOTTER
1233 PM HEAVY RAIN LAKEVILLE 44.68N 93.24W
07/13/2013 M3.30 INCH DAKOTA MN TRAINED SPOTTER
1251 PM HEAVY RAIN 7 N NEW MARKET 44.67N 93.35W
07/13/2013 M8.30 INCH SCOTT MN PUBLIC
OCCURRED IN NEW MARKET TOWNSHIP.
0100 PM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN TRAINED SPOTTER
PARKING LOT AT NORTHFIED JUST DOWNSTREAM OF CR 2 BRIDGE
WHERE THE RIVER GAGUE IS MOUNTED ARE FLOODED.
0100 PM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN TRAINED SPOTTER
BALL FIELD AT CARLETON COLLEGE FLOODED
0125 PM HEAVY RAIN CHANHASSEN 44.86N 93.56W
07/13/2013 M3.02 INCH CARVER MN OFFICIAL NWS OBS
MEASURED AT THE NWS FORECAST OFFICE.
0130 PM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN EMERGENCY MNGR
CR 78 OR DUNDAS BLVD CLOSED BETWEEN DUNDAS AND
NORTHFIELD. RAILROAD AND GAS LINES ALSO WASHED OUT.
0130 PM FLOOD DUNDAS 44.43N 93.20W
07/13/2013 RICE MN EMERGENCY MNGR
WATER FROM THE CANNON RIVER WITHIN 15 FT OF RESIDENCES
ALONG THE RIVER.
0130 PM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN EMERGENCY MNGR
CANNON RIVER HITTING BASE OF WALKING BRIDGE AND GOING
AROUND OVER THE ACCESS PATHS.
0130 PM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN EMERGENCY MNGR
BASEMENTS OF BUSINESS ON WEST BANK OF CANNON RIVER
DOWNSTREAM OF THE DAM UPSTREAM OF CR2 FLOODED.
SANDBAGGING OPERATIONS ONGOING.
0130 PM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN EMERGENCY MNGR
SOCCER FIELDS AT CARLTON FLOODED.
0130 PM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN LAW ENFORCEMENT
IN GENERAL NORTHERN AND EASTERN SIDE OF RICE COUNTY HAS
SEVERAL COUNTY ROADS WASHED OUT.
0130 PM FLASH FLOOD NORTHFIELD 44.45N 93.17W
07/13/2013 RICE MN EMERGENCY MNGR
BACK DUNDAS ROAD... WOLKF CREK WASHED OUT CULVERT. IT IS
ON THE SW SIDE OF TOWN.
0245 PM FLASH FLOOD DUNDAS 44.43N 93.20W
07/13/2013 RICE MN TRAINED SPOTTER
CR 1 FROM KALB ST AND WEST STILL HAS 1 FT OF WATER FOR A
200 TO 400 FT STREACH.
0545 AM HEAVY RAIN 3 NW WATSON 45.04N 95.84W
07/14/2013 M2.00 INCH CHIPPEWA MN TRAINED SPOTTER
TWO INCHES OF RAIN FELL IN ONLY 35 MINUTES. HEAVY RAIN
CONTINUES.
0622 AM HEAVY RAIN 3 NW WATSON 45.04N 95.84W
07/14/2013 M2.50 INCH CHIPPEWA MN TRAINED SPOTTER
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:15 AM CDT | Areal Flood Warning | MPX | Dakota, Rice, Scott | 9 hr |
| Jul 14, 6:23 AM CDT | Areal Flood Advisory | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 4 hr |
| Jul 14, 7:41 AM CDT | Areal Flood Advisory | MPX | Douglas, Morrison, Pope, Stevens, Todd | 4 hr |
| Jul 14, 10:50 AM CDT | Areal Flood Warning | MPX | Dakota | 24 hr |
Nearby
Areal Flood Warnings in Minnesota, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.